# SDR CA040120008

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727171C
- Aircraft time: 46,184 hours
- Engine: Pwa JT8D7A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65174392
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 46,421 hours, 32,443 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK,THE INSPECTION OF THE HORIZONTAL STABILIZER, REVEALED A CRACK ON THE ELEVATOR HINGE SUPPORT RIB ON THE RT SIDE AT STATION 136.5.
